# SDR USAA2014101300001

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 4,286 hours, 696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT LENS MISSING IN AISLE NEAR LAVATORY AT 3L DOOR.  INSTALLED NEW RED EMER LIGHT LENS.  OPERATIONAL CHECKED GOOD.
